# SDR TRAX200700785

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,941 hours, 10,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LT ARM HINGE CRACKED .
